MathSciNet Relay Station
MathSciNet bibliographic data
MR2376307 30D05 (30-04 33F10)
Galidakis, I. N. On some applications of the generalized hyper-Lambert functions. Complex Var. Elliptic Equ. 52 (2007), no. 12, 1101–1119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement